Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

My face from the side last year

I wish I still had this skin...even though I was pissed with it then too...but only for the occasional pimple.

    From the album:

    Tara vs Acne

    • 7 pictures
    • 0 comments
    • 55 image comments

    Photo Information for My face from the side last year


    Recommended Comments

    TARA I really really feel for you.

    :( There's no smiley for hugging so that's the best I can do.

    I, too, am 22 years old. Actually, I, too, am starting on my first week of Accutane. I started getting acne two years ago, but it's gotten really bad in the past 4-6 months. I teach in the city, which is hard because the kids love to comment on my face. So of course, it wrecks one's self-esteem.

    Here's to a successful cycle on Accutane.

    Share this comment


    Link to comment

    Remember, Accutane is a very powerful type of medication. Be cautious while using it, cuz during the medication period, your skin will be very stressed and open to new damage.

    Just be careful with what you do with it during the process, DONT SQUEEZE, or scratch for that matter :(

    Share this comment


    Link to comment
    TARA I really really feel for you.

    :D There's no smiley for hugging so that's the best I can do.

    I, too, am 22 years old. Actually, I, too, am starting on my first week of Accutane. I started getting acne two years ago, but it's gotten really bad in the past 4-6 months. I teach in the city, which is hard because the kids love to comment on my face. So of course, it wrecks one's self-esteem.

    Here's to a successful cycle on Accutane.

    what grade do you teach???

    Share this comment


    Link to comment

    the same thing happened to me, i ve had acne since i was like 11 though it would flare up and then clear up. but past my twenties i hadnt broken out horribly bad. i had cleared up last year so well and then slowly around april i started breaking out and it just kept getting worse. but i just started taking accutane and im so excited.

    Share this comment


    Link to comment

    Create an account or sign in to comment

    You need to be a member in order to leave a comment

    Create an account

    Sign up for a new account in our community. It's easy!

    Register a New Account

    Sign in

    Already have an account? Sign in here.

    Sign In Now
    ×